# SDR AWXA200401149

- Difficulty date: September 30, 2004
- Submitted: October 22, 2004
- Operation: Air carrier
- Aircraft: N168AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23629
- Aircraft time: 57,792 hours, 40,435 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65184201046
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C18 CHECK, A 3/4 INCH CRACK WAS FOUND IN CAPTAINS WINDSHIELD OUTBOARD POST AT UPPER CORNER BS 217, WL 259.5.  MAINTENANCE CUTOUT DAMAGED SKIN AT UPPER OUTBOARD CORNER OF CAPTAINS WINDSHIELD; PERFORMED A HFEC INSPECTION OF CUTOUT TO VERIFY THAT NO CRACKS EXIST; FABRICATED A FILLER AND A DOUBLER; INSTALLED REPAIR PARTS IAW B737-300 SRM 53-10-01, FIG 210.
